# SDR CA970904038

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Mlg
- Component: Airight, 1143800411
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, LT MAIN LANDING GEAR NOT SHOWING GREEN BUT TRANSIT LIGHTS EXTINGUISHED.  EMERGENCY LANDING SAFELY CARRIED OUT.  MAINTENANCE INVESTIGATION FOUND ACTUATOR DOWNLOCK MICROSWITCH INTERMITTENT.  SWITCH REPLACED AND SYSTEM CHECKED SERVICEABLE.
